Name
Yu-Sheng Hsu
Gender Male
Rank Associate Professor
Education Ph.D., The State University of New Jersey
Tel 886-3-4227151 Ext. 65132
Fax 886-3-4257379
Office Room 316, Hong-Jing Building
E-mail hsu@math.ncu.edu.tw
Homepage  
Field Statistics
Experience
1992 ~ Associate Professor, National Central University
1990 ~ 1992 Associate Professor, National Sun Yat-sen University
Honor
 
Selected
Publications
Refereed Papers
  1. Sy-Mien Chen, Yu-Sheng Hsu and W. L. Pearn (2003). Capability Measures for m-Dependent Stationary Processes. Statistics, 37(2), 145-168. (SCI)
  2. Sy-Mien Chen and Yu-Sheng Hsu (2003). Asymptotic Analysis of Estimators for $C_{N_{p}}(u,v)$ Based on Quantile Estimators. Journal of Nonparametric Statistics, 15(2), 137-150. (SCI). NSC-88-2118-M-030-001

  3. Sy-Mien Chen and Yu-Sheng Hsu (2004). Kernel Density Estimations for Maximum of Two Independent Random Variables. Journal of Nonparametric Statistics, 16(6), 901-924. (SCI)

  4. Yu-Sheng Hsu (2004). Laws of the Iterated Logarithm for Sample Moments and Applications. Journal of Nonparametric Statistics, 16(6), 937-949. (SCI)

  5. Sy-Mien Chen, Yu-Sheng Hsu and Jian-Tong Liaw (2009). On Kernel Estimators of Density Ratio. Statistics, 43(5), 463-479. (SCI)

  6. Yu-Sheng Hsu and Cheng-Hsun Wu (2011). A Generalization of Geometric Brownian Motion with Applications. Communication in Statistics-Theory and Methods, 40(12), 2081-2103. (SCI) NSC-94-2118-M-008-007 / NSC-96-2118-M-008-002

  7. Yu-Sheng Hsu, K. T. Wong and L. Yeh (2011). Mismatch of Near-Field Bearing-Range Spatial Geometry in Source-Localization by a Uniform Linear Array. IEEE Transactions on Antennas and Propagation, 59, 10, 3658-3667. (SCI, EI)

  8. K. T. Wong, Y. I. Wu, Y. S. Hsu and Y. Song (2012). A Lower Bound of DOA-Estimates from an Array Randomly Subject to Sensor-Breakdown. IEEE Sensors Journal, 12, 5, 911-913. (SCI, EI)

  9. S. M. Chen, J. T. Liaw and Y. S. Hsu (2016). Sample Size Determination for Cp Comparisons. Scientia Iranica, 23, 6, 3072-3085. (SCI)

 

 
Faculty
 
Sheu, shuenn Jyi
Meng-Kai Hong
Feng-Nan Hwang
Chin-Yuan Lin
Ming-Guang Leu
Chin-Cheng Lin
Jann-Long Chern
Cheng-Hsiung Hsu
Suh-Yuh Yang
Hong-Gwa Yeh
Yen-Mei J. Chen
Duy-Minh Nhieu
Hwa-Long Gau
Mei-Lin Yau
Fang, Xiang
Ming-Yi Lee
Hung-Lin Chiu
Jenn-Hwa Yu
Wei-Chang Shann
Yu-Sheng Hsu
Chia-Chang Hsiao
Re-Bin Rau
Wei-Han Wu
Sheng-Chyang Liaw
Ching-hsiao Cheng
Rung-Tzung Huang
Shang-Yuan Shiu
Yung-Ning Peng
Jheng-Jie Chen
Fu-Tsun Wei
Hau-Wen Huang
   
 
Copyright © 2006 NCU Department of Mathematics All Rights Reserved.